# SDR DALA2018030101294

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 42,694 hours, 35,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHTS WERE FOUND TO BE INOPERATIVE AT THE FWD RIGHT GALLEY OVERHEAD, THE EXIT LOCATOR IN THE CEILING AT ROW 1, AND AT THE FWD DROP DOWN CEILING NEXT TO THE LAVATORY. MAINTENANCE REPLACED THE BATTERY PACK B5-259 IAW AMM 33-51 AND THE EMERGENCY LIGHTS RETURNED TO OPERATIONAL STATUS. THE AIRCRAFT HAS RETURNED TO SERVICE.
